# SDR EISA98144

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47564
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE MAINTENANCE ENTRANCE LIGHT INOP, DEAD BATTERY PACK.  GENERATED FROM MAINTENANCE REPORT.  REMOVED AND REPLACED BATTERY PACK IAW MM CHAPTER 33-50-01.  OPS CHECK GOOD.  (M)
